# SDR AUS20010471

- Difficulty date: May 11, 2001
- Submitted: August 7, 2001
- Operation: General aviation
- Make and model: Dhav DHC6
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Fod
- Location: Nlg
- Stage of operation: LD
- How discovered: O
- Nature of condition: C
- Precautionary procedure: O

## Discrepancy

(AUS) NOSE LANDING GEAR FAILED WHEN THE NOSE WHEEL CONTACTED A ROCK ONLANDING. TYRE DEFLATED AND NOSE WHEEL SHATTERED. NLG FORK FAILEDAT THE OLEO AND THE REMAINDER OF THE NLG BENT BACK CAUSING DAMAGE TO THE BULKHEAD, ATTACHMENT FITTINGS AND SURROUNDINGLOWER  FUSELAGE STRUCTURE. FIBREGLASS NOSE CONE ALSO BADLY DAMAGED.
